Hi All, Just tried taking the Pregabalin that I was prescribed for Nerve pain this morning. I am just feeling a little ‘out of it now’. not unpleaseant feeling but just feeling a little out of it like i said and am feeling more tired but feeling mentally - more active and wanting to actually just get on with things and do more. If this makes sense?
Hi Anna I was going to post about pregabalin n saw your post. I started mine last night n feel worse than usual. Fatigue is kicking in big time and its so hard to fight it off especially as I am at work. I think it effects people differently. My pain feels no different so waiting for it to kick in xx
I started taking Pregabalin about 4 weeks ago, 75mg twice a day for GAD. Initially they made me feel a bit spaced out and dizzy but then, that sort of stopped. I went back to my gp and we agreed i should double the dose…wrong, they make me feel as dizzy as hell with no extra benefits. I’ve got an appt to see him next week so i’ll tell him to drop it!!
I agree with you though…it’s not an unpleasant spaced out, just a bit weird!!.
Generalised anxiety disorder. I think primarily it is used to treat neurological pain but i think they found it works for GAD too. I came off Citalopram too at the same time so that’s probably not helping me…withdrawls!!
The gp and I are just seeing what is the right dose for me. He said 75mg twice a day is a low dose so we agreed to double it to see how i get on. Dizziness and unsteadyness is not good for me though on the higher dose…doesn’t mix with an already unsteady ms patient.
GAD is generalised anxiety disorder…one of the many things us msers have to put up with!!
I’ve been on it about four or five years and it has really, really helped the pins & needles and pain in my left leg.
The first morning after taking it, I was a bit groggy until lunchtime but after that, it’s been plain sailing. Gabapentin was a completely different kettle of fish - I tried to ride it out for four weeks but I was like a zombie.
I get the impression with most symptom management drugs that you’ll know pretty quickly if they’re for you - it’s certainly been that way for me.
Hi I’ve been on it for two years for neuropathic pain. I started real slow on 25mg twice a day and yes it made me groggy and had bad head fog but this went after a few weeks. I’m now on 600mg a day and it has helped enormously with the pain.
Hi, I started on it last September, at 75mg twice a day. It was for severe heel pain (nerve pain). It made me feel woozy. so GP lowered it to 25mg twice a day and then I am now up to 75mg 3 times a day. It doesnt make me feel woozy or bad now. Trouble is it hasnt touched the heel pain!
But it stopped a mysterious pain in my side, following an op for a spc. I had a scan yesterday, to see if anything can be seen which caused the pain.
I’ve been on it for a few years and I’m on 300mg twice a day, I can’t say I’ve had any of the effects described above, it hasn’t alleviated my constant pins and needles either. Neuro just recent rally starred meon Tegretol also so will see what happens.
Me again…reading how much more the doses are for many folk, than what I am currently on and finding no relief at all for my painful heels, it`s looking like I need to up the doses considerably. Will have to see GP I guess.
Hi Pol, I must of been on this dose now for over a year, neuro told me at last visiti it’s the maximum dose, was on 150 for a while and when no improvement he putti up to the maximum, still have the pins and needles, can’t really think back to before I started it as to whether there is any improvement but I don’t want to stop it. Been very lucky also in that I’ve not put on any weight, I put it down to following slimming world anyway before I started them. I would give your GP a ring and see if you can increase the dose. x
I take 600mg - 300mg in the morning, another lot in the evening - which I thought was the maximum dose but when I saw my MS nurse this week, she said she thought I could take it up to 900mg but she was going to check and come back to me. I will let you know what she says.
I’m also on 600mg and my neurologist said for my weight (57k) it was the maximum dose. So I guess if you are heavier or lighter it might effect what your maximum dose is. Well maybe. For me Lyrica definitely reduces my pain and I’d like to try a higher dose. After all that must be safer than having to top up my 600mg dose with Baclofen, Amatryptaline and Duloxetine. I’d be interested to find out what your nurse says because as I say I’d rather be on a higher dose of one drug (that definitely works for me) than a mixture of lots of drugs at lower doses. Penny